# SDR C77A2019031400001

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 29,868 hours, 18,087 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TEMPORARILY LOSING BRAKING ABILITY DURING LANDING SLC. FLIGHT ARRIVED AT SLC GATE SAFELY. CREW ALSO REPORTED MAU 1A FAIL MSG. WORK PERFORMED ON WO# 2625335: FCND, SPOILER, BRAKE LT & RT, AVNX MAU 1A, FLIGHT FD, AP PITCH TRIM, AP, & YD FAULTS ON LANDING. TEMPORARY LOSS OF BRAKING. ACCOMPLISHED POWER RESET IAW AMM 24-42*-02 ACCOMPLISHED MAU1 RESET FIM TASK 31-42-00-810-808A AND A BRAKE OPS TEST IAW AMM TASK 32-44-00-710-801A RESETS GOOD OPS TESTS GOOD. AC OK FOR SERVICE.
